MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-12-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-12-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MX-12-T
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformance's noted.The device was not implanted.Surgery was completed with a backup device.
 
Event or Problem Description
Healthcare professional reported "deflation observed during implant surgery" and "suspected needle injury".The device was not implanted.Surgery was completed with a backup device.
 
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event of use error, received on may 20, 2020 with lot number 3350729.Visual analysis of the returned device identified: two openings curved on the radius, white particles on the shell, orange particles in the shell and missing on the suture tab (0-25%).Leak test and microscopic analysis was performed which identified: two openings striated on the radius, non-penetrating nick striated and broken and broken striated on the suture tab.Based on the device analysis the final assessment is: - two striated openings assessed as surgical damage consist in the use of some surgical tool.- missing on the suture tab due to inconclusive.- non-penetrating nick striated assessed as surgical tool scratch like.- a striated broken on the suture tab assessed as surgical damage consist in the use of some surgical tool.
 
Event or Problem Description

Brand Name
NATRELLE TE SMOOTH 133S-MX-12-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9933617
Report Number9617229-2020-05651
Device Sequence Number665411
Product Code LCJ
UDI-Device Identifier10888628044180
UDI-Public10888628044180
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2024
Device Model Number133S-MX-12-T
Device Catalogue Number133S-MX-12-T
Device Lot Number3350729
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2020
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer05/22/2020
Initial Report FDA Received Date04/07/2020
Supplement Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age37 YR